The present paper is devoted to derive some recurrence relations for single and product moments of generalized order statistics (Gos) for modified Weibull distribution (MWD). Based on these recurrence relations, some characterizations for this distribution are discussed.
Digital Object Identifier (DOI)
M. Mohamed, Nagwa
"Characterization on Modified Weibull Distribution,"
Journal of Statistics Applications & Probability: Vol. 9
, Article 13.
Available at: https://dc.naturalspublishing.com/jsap/vol9/iss2/13